RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 40, Number 3, Pages 340–347 (Mi tmf2909)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic series in quantum-field asymptotics

D. V. Shirkov


Abstract: After a brief history of investigations into the determination of asymptotic behaviors in quantum field theory, the present state of the art is reviewed. The part played by asymptotic series in renormalization-group analysis of asymptotic behaviors is discussed, and a detailed analysis is made of the problem of reconstructing the function $\beta(g)$ from the first terms of the expansion in a power series in $g$ known from perturbation theory and the limiting expression for the coefficients of the asymptotic series at large $k$, where $k$ is the number of a term of the series, which can be obtained by the functional saddle point method. It is shown that information about the behavior at large $g$ is needed for reliable reconstruction of the sum.

Full text: PDF file (1181 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 40:3, 785–790

Bibliographic databases:

Received: 11.06.1979

Citation: D. V. Shirkov, “Asymptotic series in quantum-field asymptotics”, TMF, 40:3 (1979), 340–347; Theoret. and Math. Phys., 40:3 (1979), 785–790

Citation in format AMSBIB
\Bibitem{Shi79}
\by D.~V.~Shirkov
\paper Asymptotic series in quantum-field asymptotics
\jour TMF
\yr 1979
\vol 40
\issue 3
\pages 340--347
\mathnet{http://mi.mathnet.ru/tmf2909}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 40
\issue 3
\pages 785--790
\crossref{https://doi.org/10.1007/BF01032063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JN17600003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2909
  • http://mi.mathnet.ru/eng/tmf/v40/i3/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Shirkov, I. L. Solovtsov, “Ten years of the analytic perturbation theory in QCD”, Theoret. and Math. Phys., 150:1 (2007), 132–152  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. N. V. Antonov, M. V. Kompaniets, N. M. Lebedev, “Critical behavior of the $O(n)$ $\phi^4$ model with an antisymmetric tensor order parameter: Three-loop approximation”, Theoret. and Math. Phys., 190:2 (2017), 204–216  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Antonov N.V. Gulitskiy N.M. Kostenko M.M. Lucivjansky T., “Turbulent compressible fluid: Renormalization group analysis, scaling regimes, and anomalous scaling of advected scalar fields”, Phys. Rev. E, 95:3 (2017), 033120  crossref  mathscinet  isi  scopus
  • Number of views:
    This page:255
    Full text:87
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019